Annals of Functional Analysis
- Ann. Funct. Anal.
- Volume 8, Number 3 (2017), 398-410.
Stability of the Lyapunov exponents under perturbations
For a linear-delay equation on an arbitrary Banach space, we describe a condition so that the Lyapunov exponents of the equation persist under sufficiently small linear as well as nonlinear perturbations. We consider both cases of discrete and continuous time with the study of delay-difference equations and delay equations, respectively. The delay can be any number from zero to infinity.
Ann. Funct. Anal., Volume 8, Number 3 (2017), 398-410.
Received: 11 July 2016
Accepted: 13 November 2016
First available in Project Euclid: 16 May 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Barreira, Luis; Valls, Claudia. Stability of the Lyapunov exponents under perturbations. Ann. Funct. Anal. 8 (2017), no. 3, 398--410. doi:10.1215/20088752-2017-0005. https://projecteuclid.org/euclid.afa/1494900338